# SDR USAA2014061000006

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 31,366 hours, 24,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMER AFT FLIGHT ATTENDANT FLASHLIGHTS NOT BLINKING.  REPLACED BATTERIES IN BOTH FLASHLIGHTS, OK FOR SERVICE.
